خط مشی دسترسیدرباره ما
ثبت نامثبت نام
راهنماراهنما
فارسی
ورودورود
صفحه اصلیصفحه اصلی
جستجوی مدارک
تمام متن
منابع دیجیتالی
رکورد قبلیرکورد بعدی
library name : انستیتو تغذیه دانشگاه علوم پزشکی شهید بهشتی
Material Type : Latin Articles
Language of Document : English
Record Number : 62411
Doc. No : 1073A
Main Entry : SHARIFI VANDAD
Title & Author : TRIFLUOPERAZINE-INDUCED CHOLESTATIC JAUNDICE [Article]; SAEIDNIA A.
Title : IRANIAN JOURNAL OF PSYCHIATRY
Volume Number : , Vol.5 ؛ No.3
Date : , (2010)
page : : 117 - 118
Abstract : Liver injury occurs with many drugs; therefore, a thorough work up is important for establishing the diagnosis. We report a case of trifluoperazine-induced cholestatic jaundice. A 44-year old male with schizoaffective disorder developed an increase in liver enzymes and jaundice after starting treatment with trifluoperazine Workup for other potential etiologies was negative.
Descriptor : ADVERSE EFFECTS
Descriptor : OBSTRUCTIVE JAUNDICE
Descriptor : TRIFLUOPERAZINE
Added Entry : AMINI SH
: GHAELI P
 
 
 
(در صورت عدم وضوح تصویر اینجا را کلیک نمایید)